The Annals of Mathematical Statistics

Some Integral Transforms of Characteristic Functions

G. Andersen and T. Kawata

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 6 (1968), 1923-1931.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698022

Digital Object Identifier
doi:10.1214/aoms/1177698022

Mathematical Reviews number (MathSciNet)
MR239638

Zentralblatt MATH identifier
0183.47302

JSTOR
links.jstor.org

Citation

Andersen, G.; Kawata, T. Some Integral Transforms of Characteristic Functions. Ann. Math. Statist. 39 (1968), no. 6, 1923--1931. doi:10.1214/aoms/1177698022. https://projecteuclid.org/euclid.aoms/1177698022


Export citation